# SDR DALA2016052904245

- Difficulty date: May 28, 2016
- Submitted: June 1, 2016
- Operation: Air carrier
- Aircraft: N370NW
- Make and model: Airbus A320-212
- Aircraft serial: 1037
- Aircraft time: 51,197 hours, 23,274 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Frame 31
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SHEAR TIE FRAME 31 ON FLOOR STRUCTURE BETWEEN STR 42R AND STR 43R IN FWD CARGO COMPARTMENT, REPLACED SHEAR TIE FRAME 31 BETWEEN STR 42R AND STR 43R IN FWD CARGO COMPARTMENT IAW SRM 51-72-11 AND DWG D53231533 AND D53231586.
